# SDR WWQA2024010417846

- Difficulty date: January 1, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N843GS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5184
- Aircraft time: 14,986 hours, 8,007 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Part serial: NSN
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR HANDLE DOWN, NO L/H MAIN GEAR DOWN AND LOCKED INDICATION. LIGHT DID NOT ILLUMINATE. PERFORMED LAMP TEST. LIGHT DID NOT ILLUMINATE. PERFORMED EMERGENCY GEAR EXTENSION. INFORMED TOWER. TOWER DECLAIRED EMERGENCY. AIRCRAFT LANDING WAS NORMAL. MAINTENANCE REPLACED BULBS. OPS CHECK PASS.
